Reasently had other health issues. Undignosed. Feeling cold, tremors, vision problems (floaters), ringing ears, body tingling and then muscle weakness. I end up on the floor but do not loose consciences. Resently found out I have cysts on ovaries. They come and go. Sometimes painfull. I was feel sick... like I ate too much sugar. Used my daughters meter and my blood sugar was 47. Ate some sugar and could not get it up past 70. Not familiar with the numbers, what is too low?
Called PCP and was told just drink OJ. No concern?
Should this be something serious?
You have clearly got a number of issues going on... "prinze" stated that a normal fasting blood sugar is 70-80 but no, it is not, per the AMA, up to 100 is ok, and for many diabetics, a fasting blood sugar below 90 can cause unpleasant symptoms and actually be a sign of a problem... BUT... that depends on YOUR medical history. Please, above ANY "advice" given here, please please please see a doctor and get checked out. You mentioned other symptoms, and stated you had other health issues but did not say what those other health issues were... "floaters" are often due to too much protein in your body which can be due to a number of reasons, including uncontrolled diabetes, as well as other reasons. Please go see a doctor; calling a help line is not enough if you want to feel and be healthy.
Pete919usa is right. I want to also add 47 is too low and you need to eat. If you are having issues getting those number above 70 there is a problem and you need to see your Dr. IMMEDIATELY. Good Luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.